# SDR DALA2023050903624

- Difficulty date: July 4, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTNING STRIKE ON FASTENER FRAME 73 STRINGER 51L. CORRECTIVE ACTION: FASTENER (TEMPORARY REPAIR) REMOVED IAW A330 SRM 53-41-11. PERFORMED ROTARY PROBE PER NTM 51-10-01. NO DEFECTS NOTED. HOLE WITH NO CRACKS INDICATION = 0.157", COLD EXPAND ACCOMPLISHED PER A330 SRM 53-41-11. INSTALLED FASTENER IAW A330 SRM 53-41-11. TREATED AND PRIMED. (2305381)
